السيرة الذاتية
Personal Data
الاسممحمد فريدوش خان جيش
الدرجة العلميةأستاذ مشارك
القسمMechanical
بريد الكليةkhanmfk@qec.edu.sa
البريد الشخصيkhanmfk68@gmail.com
الجنسيةالهند
التحويلة5014
رقم المكتبB1-G028
التخصص العامهندسة عامة
التخصص الدقيقرياضيات
 
Academic Degrees
Nr.DegreeMajorInstituteCountryYear
1 Ph.D Mathematics Aligarh Muslim University India 1997
2 M.Sc Mathematics Aligarh Muslim University India 1992
3 B.Sc Mathematics St. Andrews College, Gorakhpur India 1989
 
Academic Experiences
Nr.TitleFT/PTPlaceCountryStart YearFinish Year
1 Staff Member FT Qassim,KSA Saudi Arabia 2015 -
2 Staff Member FT Jazan, KSA Saudi Arabia 2010 2012
3 Staff Member FT India,Aligarh Muslim University India 2000 2010
 
 
 
 
 
Training Courses
Nr.TypeCategoryCourse TitlePlaceCountryStart Finish Hours
1 QEC_Trainee Educational Industrial Energy Audit College of Engineering,Qassim University Saudi Arabia 9-02-2016 9-02-2016 8
2 QEC_Trainee Educational Blackboard Learning management System-1 E-Learning and Distane Learning,Molida,Qassim-Buraydah Saudi Arabia 30-12-2015 30-12-2015 8
3 QEC_Trainee Educational Blackboard Learning management System-2 Deanship of E-Learning and Distance Education, Qassim University,Qassim , KSA Saudi Arabia 09/01/2017 09/01/2017 8
 
Professional Certificates
Nr.TitlePlaceCountryDate
1 Sanako Study 1200 College of Engineering , Qassim University Saudi Arabia 16-12-2015
 
 
 
Conferences
Nr.ParticipationConference NameTitlePlaceCountryFundYear
1 Symposia International symposium on theory of rings and modules International symposium on theory of rings and modules Aligarh Muslim University India No 2003
 
Publications
Nr.AuthorsPublication TitlePlace & DateStatus
1 Mohammad Farid,Unaiza Engg. College,QU,Syed Shakaib Irfan,College of Engg,QU,Mohammad Firdosh Khan,College of Engg,QU Attractive points and the Viscosity iterative Algorithm for the Implicit Midpoint Rule Journal of Mathematical Analysis ,Vol.9 ,Issue2,ppt 134-139 2018 Theoretical
Fund(QU)
2 Syed Shskaib Irfan,College of Engg. QU,Mohammad Firdosh Khan, QU,Rais Ahmad,Aligarh Muslim University,Aligarh, INDIA Genneralized Variational-like Inequalities and use of Relaxed eta-alpha monotone mappings Journal of Mathematical Analysis ,Vol.8 ,Issue4,ppt 17-23 2017 Theoretical
Fund(No)
3 S.Shakaib Irfan,Mohammad F. Khan,A.P.Faraz Zadeh Generalized variational Inclusions involving relaxed monotone operators Adv. Pure Applied Math ,Vol.-- ,Issue--,ppt 1-11 2017 Theoretical
Fund(QU)
4 S.Shakaib Irfan,Mohammad F. Khan,Zeid I. Muhiameed ON RANDOM VARIATIONAL INCLUSIONS INVOLVING RELAXED MONOTONE RANDOM OPERATORS COGENT Mathematics ,Vol.-- ,Issue--,ppt -- 2017 Theoretical
Fund(No)
5 S.Shakaib Irfan,Mohammad F. Khan, GENERALIZED VARIATIONAL - lIKE INEQUALITY FOR RELAXED ETA-ALPHA MONOTONE MAPPINGS JOURNAL OF MATHEMATICAL INEQUALITY AND APPLICATIONS ,Vol.-- ,Issue--,ppt -- 2017 Theoretical
Fund(No)
6 Mohammad Firdosh Khan,College of Engg.Qassim Univ,Syed Shakaib Irfan,College of Engg, QU,R.AHMAD,A.M.U.Aligarh,India Generalized variational like Inequality and use of relaxed eta-alpha monotone mappings Journal of Math. Analysis 8(4)2017,17-23. ,Vol.8 ,Issue4,ppt 17-23 2017 Both
Fund(No)
7 Mohammad Farid ,Unaiza Engg. College,QU,Syed Shakaib Irfan,College of Engg.QU,Mohammad Firdosh Khan,College of Engg,QU Strong Convergence of Gradient projection Method for generalized Equilibrium Problem in a Banach Space Journal of Inequalitie and Applications ,Vol.297 ,Issue1,ppt 1-19 2017 Theoretical
Fund(QU)
8 Mohammad Firdosh Khan,S.S,Irfan, Variational-like Inequalities for weakly rekaxed eta-alpha Pseudo monotone setvalued Mappings in banach spaces international journal of Analysis ,Vol.2016 ,Issue-,ppt 6 2016 Theoretical
Fund(No)
9 Dr.syed shakaib irfan,Dr.Mohammad Firdosh Khan,Dr.R.U.Verma Generalized Equilibrium problems Advances in Nonlinear Variational Inequality ,Vol.19 ,Issue2,ppt 13 2016 Theoretical
Fund(No)
10 Mohammad Firdosh Khan,Syed Shakaib Irfan, Generalized fuzzy variational inclusions involving RME set-valued mappings Advances in Nonlinear Variational Inequality ,Vol.19 ,Issue2,ppt 11 2016 Theoretical
Fund(No)
11 Mohammad Firdosh Khan,S.S,Irfan, Generalized Variational like Inclusion involving relaxed Monotone operators Journal of Inequalities and Applications ,Vol.-- ,Issue--,ppt -- 2015 Theoretical
Fund(No)
12 M.Firdosh khan,Cho,Yeol Je, salahuddin A note on generalized vector v A note on generalized vector variational like inequalities Comm. ,Appl. Nolinear Analysis ,Vol.8 ,Issue2,ppt 18 2011 Theoretical
Fund(No)
13 M.Firdosh khan,B.S.Lee ,salahuddin Vector F-complemantarity problems with g-demi-psedomonotom Mappings in Banach Spaces East Asian mathematical Journal ,Vol.26 ,Issue3,ppt 7 2010 Both
Fund(No)
14 M.Firdosh khan,B.S.Lee,salahuddin Fuzzy nonlinear set-valued variational inclusions computer math, with appl ,Vol.60 ,Issue1,ppt 8 2010 Theoretical
Fund(No)
15 M.Firdosh khan,B.S.Lee,salahuddin Scalarization method for vector variational inqualities Honam Mathematical Journal 32(2)2010,299-306. ,Vol.32 ,Issue2,ppt 8 2010 Theoretical
Fund(No)
16 M.Firdosh khan,B.S.Lee,salahuddin Genaralized F-implicit multivalued variational inquality problems and complementarity problems Honam Mathematical Journal 32(2)2010,299-306. ,Vol.32 ,Issue2,ppt 8 2010 Theoretical
Fund(No)
17 B.S. Lee,M. Firdosh Khan,S. Salahuddin Fuzzy nonlinear set-valued variational inclusions Journal Computers & Mathematics with Applications ,Vol.60 ,Issue6,ppt 1768-1775 2010 Both
Fund(No)
18 M.Firdosh khan,X.P.Ding,salahuddin On Genralized Quasi-variational-Like Inequaties Advances in Nonlinear Variational Ineaquaties, ,Vol.12 ,Issue2,ppt 15 2009 Both
Fund(No)
19 M.Firdosh khan,-, Sensitivity Analysis for completely Generalized Nonlinear Variational inequalities East Asian Mathematical Journal ,Vol.25 ,Issue1,ppt 9 2009 Theoretical
Fund(No)
20 M.Firdosh khan,S.Hussain,salahuddin On Parametric generalized Multivalued Co- Variational Inequalities. Co- Variational Inequalities in Banach Spaces ,Vol.7 ,Issue1,ppt 14 2008 Theoretical
Fund(No)
21 M.Firdosh khan,S.Hussain,salahuddin (A Fuzzy Extension of Generalized Multivalued ?-mixed Vector Variational-like Inequalities on locally Convex Hausdorff Topological Vector Spaces Bull of Calcutta. Math. Soc. ,Vol.100 ,Issue1,ppt 10 2008 Theoretical
Fund(No)
22 M.Firdosh khan,B.S.Lee,salahuddin Generalized Vector-variational Type Inequalities Journal of Computer and Mathematics with Application ,Vol.55 ,Issue1,ppt 6 2008 Both
Fund(No)
23 M.Firdosh khan,B.S.Lee,salahuddin Generalized Nonlinear Quasi Variational Inclusions in Banach Spaces Computer and Maths with Applications ,Vol.56 ,Issue1,ppt 8 2008 Theoretical
Fund(No)